×

Holonomy and the Lie algebra of infinitesimal motions of a Riemannian manifold. (English) Zbl 0066.16001


PDFBibTeX XMLCite
Full Text: DOI

References:

[1] W. Ambrose and I. M. Singer, A theorem on holonomy, Trans. Amer. Math. Soc. 75 (1953), 428 – 443. · Zbl 0052.18002
[2] Armand Borel and André Lichnerowicz, Espaces riemanniens et hermitiens symétriques, C. R. Acad. Sci. Paris 234 (1952), 2332 – 2334 (French). · Zbl 0046.39803
[3] Armand Borel and André Lichnerowicz, Groupes d’holonomie des variétés riemanniennes, C. R. Acad. Sci. Paris 234 (1952), 1835 – 1837 (French). · Zbl 0046.39801
[4] E. Cartan, Sur une classe remarquable d’espaces de Riemann, Bull. Soc. Math. France vol. 54 (1926) pp. 214-264; vol. 55 (1927) pp. 114-134. · JFM 53.0390.01
[5] -, La géométrie des groupes de transformations, J. Math. Pures Appl. vol. 6 (1927) pp. 1-119.
[6] Robert Hermann, Sur les isométries infinitésimales et le groupe d’holonomie d’un espace de Riemann, C. R. Acad. Sci. Paris 239 (1954), 1178 – 1180 (French). · Zbl 0056.41103
[7] Robert Hermann, Sur les automorphismes infinitésimaux d’une \?-structure, C. R. Acad. Sci. Paris 239 (1954), 1760 – 1761 (French). · Zbl 0058.16003
[8] Albert Nijenhuis, On the holonomy groups of linear connections. II. Properties of general linear connections, Nederl. Akad. Wetensch. Proc. Ser. A. 57 = Indagationes Math. 16 (1954), 17 – 25. · Zbl 0055.40703
[9] Katsumi Nomizu, Invariant affine connections on homogeneous spaces, Amer. J. Math. 76 (1954), 33 – 65. · Zbl 0059.15805 · doi:10.2307/2372398
[10] Katsumi Nomizu, Sur les transformations affines d’une variété riemannienne, C. R. Acad. Sci. Paris 237 (1953), 1308 – 1310 (French). · Zbl 0051.12902
[11] -, Applications de l’étude de transformation affine aux espaces homogeneous reimanniens, C. R. Acad. Sci. Paris vol. 237 (1953) pp. 1386-1387. · Zbl 0052.17505
[12] André Lichnerowicz, Espaces homogènes kählériens, Géométrie différentielle. Colloque Internationaux du Centre National de la Recherche Scientifique, Strasbourg, 1953, Centre National de la Recherche Scientifique, Paris, 1953, pp. 171 – 184 (French). · Zbl 0053.11603
[13] K. Yano and S. Bochner, Curvature and Betti numbers, Annals of Mathematics Studies, No. 32, Princeton University Press, Princeton, N. J., 1953. · Zbl 0051.39402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.